# SDR SWAA2023040414111

- Difficulty date: March 8, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID PAX CABIN BS663+30 RBL23 WL203.<[01] NOT ALLOWABLE LIMITS APPLICABLE FOR SPECIFIC LOCATION PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C;[02] REMOVED ATTACH ANGLE AT MID PAX CABIN BS663+30 RBL23 WL203 I.A.W SRM 51-40-02-0G-0;[03] FABRICATED NEW ATTACH ANGLE FROM BAC1490-2782 7075-T0 CLAD LOT 1482272-2 AND HT ON R.O # 857530-SWA ALL I.A.W BOEING DWGS 273A9112;273A9110 AND SRM 51-40-05-0G-0;[04] VERIFIED CORRECTIVE ACTION ITEM 1; 2; 3. OKAY TO TREAT AND PRIME PART GIVEN. VERIFIED MEASUREMENT TABLE COMPLETED.;[05] APPLIED CHEMICAL CONVERSION COAT AND PRIMED NEW ATTACH ANGLE ALL I.A.W SRM 51-20-01 AND SOPM 20-43-03. SOPM 20-41-02. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION ITEM 5. OKAY TO INSTALL ANGLE GIVEN.;[07] INSTALLED NEW ATTACH ANGLE AT MID PAX CABIN BS663+30 RBL23 WL203 I.A.W SRM 51-40-02-0G-0; BOEING DWGS 273A9112; 273A9110; 273A9111 COMPLETED TASK;[08] VERIFIED CORRECTIVE ACTION 7.
